# SDR DALA2017041002866

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 68,248 hours, 50,021 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER IN FWD LT NOSE COWL BULKHEAD NS 19.430 NEAR 6 O`CLOCK.  THE STIFFENER WAS REPLACED IAW SRM 54-40-0, FIG 6, ITEM 12, SRM 51-30-8, AND ER/A 556386-14, REV ORIGINAL.
